# SDR UALA2011111506246

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 140 BULKHEAD OUTER CHORD CRACKED IN RADIUS AT STR 19L.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED NEW ANGLE, BRACKETS & FILLERS REF AMM.
